# SDR DL76L081745

- Difficulty date: December 16, 2008
- Submitted: December 22, 2008
- Operation: Air carrier
- Aircraft: N175DN
- Make and model: Boeing 767332
- Aircraft serial: 24803
- Aircraft time: 87,545 hours, 13,043 cycles
- Engine: Pwa PW4060
- Engine time: 17,334 hours, 3,955 cycles
- System (JASC): 8011 · Engine Starter
- Part: Starter
- Part number: 774860A4
- Part serial: 9708056
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

ON TAXI OUT NR 2 ENG DURING START NO ROTATION.  ATTEMPTED MANUAL START - NO HELP.  REMOVED AND REPLACED NR 2 ENG STARTER PER M/M.  CHECKS NORMAL.
